# SDR 9721579883

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS, FORWARD CLOSET, INOPERATIVE.  MAINTENANCE RECONNECTED QUICK DISCONNECT PLUG, OPERATIONAL CHECK OK.
